# SDR MASA200602440

- Difficulty date: October 15, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 5,017 hours, 3,722 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 2885 DEN.  FLAPS FAILED TO RETRACT.  MX RESEATED FLAP HANDLE.  NO FURTHER DEFECTS NOTED.
